# SDR RRXA98076

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46068
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 47783031
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOORS AND LANDING GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER GEAR HANDLE WAS PLACED IN THE UP POSITION.  TOWER REPORTED LEFT MAIN LANDING GEAR DOWN.  HYDRAULIC PRESSURE AND QUANTITY GOOD, THREE GEAR PINS ON BOARD.  AIRCRAFT GEAR CYCLED ONCE TOWER REPORTED GEAR (LEFT) STILL DOWN.  REMOVED AND REPLACED LMLG BOSS PIN IAW UAL DC-8 M/M 32-11-62 AND PERFORMED LMG OPS CHK IAW DC-8 M/M 32-32-2.
